当前位置: 首页 > 科学研究 > 发表论文 >
  • 1.Xiangyu Zhu,Ping Wang and Zhenghai Huang, Adaptive Propagation Matting Based on Transparency of Image,Multimedia Tools and Applications,Springer,2017,DOI: 10.1007/s11042-017-5357-7

  • 2.Li Danpng,Rong Ximin,Zhao Hui,Bo Yi, Equilibrium investment strategy for DC pension plan with default risk and return of premiums clauses under CEV model.Insurance Mathematics and Economics,2017,72(1),6-20.SCI:EJ9GH

  • 点击下载


  • 4.H. Xie, Manting Xie, X. Yin and M. Yue, Computable error estimates for nonsymmetric eigenvalue problems, East Asian Journal on Applied Mathematics, 7(3) (2017), 583-602.

  • 5.Paul Lee and Chengbo Li, Bishop and Laplacian comparison theorems on Sasakian manifolds. Accepted by Communications of Analysis and Geometry.

  • 6.Chao Li, Ping Wang∗, Xiangyu Zhu, Huali Pi. Three-layer graph framework with the sumD feature for alpha matting. Computer Vision and Image Understanding,162(September 2017),34-45

  • 7.Hong Zhao, Pengfei Zhu, Ping Wang, Qinghua Hu∗.Hierarchical Feature Selection with Recursive Regularization.Proceedings of the Twenty-Sixth International Joint Conference on Artificial Intelligence (IJCAI-17),pages 3483–3489

  • 8.Li Danping,Rong Ximin, Zhao Hui, Equilibrium excess-of-loss reinsurance-investment strategy for a mean-variance insurer under stochastic volatility model.COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2017,46,19,9459-9475.SCI:FF1PP

  • 9.Ya Wang and Ze-Hua Zhou, A note on the hypercyclicity of operator weighted shifts, Ann. Funct. Anal.2017, preprint.

  • 10.Zhong-Shan Fang and Ze-Hua Zhou, The topological structure of weighted composition operators from Lipschitz spaces to $H^{\infty}$}, Bull. Malays. Math. Sci. Soc. (2) , 2017 preprint.

  • 11.Li Danping,Rong Ximin, Zhao Hui, On the constant elasticity of variance model for the utility maximization problem with multiple risky assets.IMA Journal of Management Mathematics,2017,28(2),299-320.SCI:EU4MN

  • 12.关静,陈永沛,基于线性回归变量误差模型的工具变量法与校正似然法的比较,统计与决策,2017(10), 81-84.

  • 13. Xing-Tang Dong and Ze-Hua Zhou, Ranks of Commutators and Generalized Semicommutators of Quasihomogeneous Toeplitz Operators, Monatshefte für Mathematik,183(2017),103-141.

  • 点击下载

    14.Liang Zhang,Hui-Qiang Lu, Xiao-Mei Fu and Ze-Hua Zhou, Disjoint hypercyclic powers of weighted translations on groups, Czechoslovak Math. J. 67(2017), 839-853.

  • 点击下载

    15. Cheng Yuan and Ze-Hua Zhou, The Hilbert-Schmidt norm of a composition operator on the Bergman space, Bull. Austral. Math. Soc., 95(2017),250-259..

  • 点击下载

    16.Ce-Zhong Tong, Ze-Hua Zhou and Cheng Yuan, Compact intertwining relations for composition operators on $H^\infty$ and the Bloch spaces, New York J. Math. 2017, preprint.

  • 点击下载

    17.Yu-Xia Liang and Ze-Hua Zhou, Weighted differentiation composition operator from logarithmic Bloch spaces to Bloch-type spaces,Math. Nachr.,290 (2-3) (2017) 349-366.

  • 18.William Y.C. Chen and Amy M. Fu, Context-free grammars for permutations and increasing trees. Adv. in Appl. Math. 82 (2017) 58-82. arXiv:1408.1859.

  • 点击下载

    19.Zheng-Hai Huang and Liqun Qi, Formulating an n-person noncooperative game as a tensor complementarity problem, Computational Optimization and Applications, 66(2017): 557-576.

  • 20.孙满利,宋占杰,姜晓恒,潘静,庞彦伟,Learning Pooling for Convolutional Neural Network,Neurocomputing.

  • 21.Li Chunqiu, Li Desheng*, Zhang Zhijun, Dynamic Bifurcation from Infinity of Nonlinear EvolutionEquations, SIAM J Appl. Dyn. Systems, 2017, to appear. (通讯作者)

  • 22.Li, Fang, Peng, Rui and Song Xianfa, Global existence and finite time blow-up of solutions of a Gierer-Meinhardt system. J. Differential Equations 262 (2017), no. 1, 559–589.

  • 23.Lu, Jing, Bao, Aiguo and Song Xianfa, Estimates on the blowup time for a quasilinear parabolic system. Appl. Anal. 96 (2017), no. 4, 652–662.

  • 24.An, Xiaowei and Song Xianfa, The lower bound for the blowup time of the solution to a quasi-linear parabolic problem. Appl. Math. Lett. 69 (2017), 82–86.

  • 25.J. Shao, Stabilization of regime-switching process by feedback control based on discrete time observations, SIAM J. Control Optim. 55 (2017), no. 2, 724-740.

  • 26.Laiping Zhao, Liang Fu Lu and Ce Yu, Online Virtual Machine Placement for Increasing Cloud Provider’s Revenue, IEEE Transactions on Services Computing (In Press DOI:10.1109/ TSC. 2015. 2447550), 2017.

  • 27.Yunyan Duan and Ou Wu* (equal contribution), Learning with Auxiliary Less-noisy labels, IEEE Transactions on neural network and learning systems (TNNLS), 28(7): 1716-1721, 2017.

  • 28.ZihuaGuo, Yifei Wu, Global well-posedness for the derivative nonlinear Schrödinger equation in H1/2(R), Discrete and Continuous Dynamical Systems, Series A, 37 (2017) 257-264.

  • 29.Cui Ning, Yifei Wu and Masahito Ohta, Instability of solitary wave solutions for derivative nonlinear Schrodinger equation in endpoint case, Journal of Differential Equation, V.262, 1671-1689, 2017.

  • 30.JiguangBao and Yifei Wu, Global well-posedness for periodic generalized Korteweg-de Vries equation, to appear in Indiana University Mathematics Journal, 2017.

  • 31.Stefan Le Coz and Yifei Wu, Stability of multi-solitons for the derivative nonlinear Schrödinger equation; to appear in International Mathematics Research Notices, 2017.

  • 32.Jiahong Wu and Yifei Wu, Global small solutions to the compressible 2D Magnetohydrodynamic system without magnetic diffusion, Advances in Mathematics, V.310(2017), 759-888.

  • 33.Mohamed A. Tawhid, Gu Wei-Zhe* and Benjamin Tran, A descent algorithm for generalized complementarity problems based on generalized Fisher-Burmeister functions, Computational and Applied Mathematics, 2017.

  • 点击下载

    34.Gu Wei-Zhe and Lu Li-Yong*, The Linear convergence of a derivative-free descent methodfor nonlinear complementarity problems. Journal of Industrial and ManagementOptimization, 13(2)( 2017), 531-548.

  • 35.Peng Z, Wang C, Uversky VN and Kurgan L*, Prediction of Disordered RNA, DNA, and Protein Binding Regions Using DisoRDPbind. Methods in Molecular Biology, Springer New York, 2017.

  • 36.Xing Peng and Craig Timmons, A path Turán problem for infinite graphs, Discrete Math., 340(2)(2017), 181–191.

  • 点击下载

    37.Fan, X.*, Self-normalized deviation inequalities with application to t-statistics. Statistics. Probab. Letters,2017,to appear.

  • 点击下载

    38.Fan, X.*, Grama, I. and Liu, Q. Martingale inequalities of type Dzhaparidze and van Zanten. Statistics, 2017, to appear.

  • 点击下载

    39.Fan, X.*, Grama, I. and Liu, Q.*, Non-uniform Berry–Esseen bounds for martingales with applications to statistical estimation. Statistics, 51(1)(2017): 105-122.

  • 点击下载

    40.Fan, X.*, Grama, I. and Liu, Q., Deviation inequalities for martingales with applications, J. Math. Anal. Appl., 2017, 448(1): 538-566.

  • 点击下载

    41.Yan Yang, Yichao Chen. The thickness of amalgamations and Cartesian product of graphs. Discussiones Mathematicae Graph Theory.37 (2017) 561–572.

  • 点击下载

    42.Yan Yang, Remarks on the Thickness of $K_{n,n,n}$. Ars Mathematica Contemporanea. 12(1) (2017), 135-144.

  • 点击下载

    43.Yichao Chen, Yan Yang. The thickness of the complete multipartite graphs and the join of graphs. Journal of Combinatorial Optimization. 34(1)(2017), 194--202

  • 点击下载

    44.Danping Li, XiminRong, Hui Zhao, Bo Yi., Equilibrium investment strategy for DC pension plan with default risk and return of premiums clauses under CEV model. Insurance: Mathematics and Economics, 2017, 72: 6-20.

  • 点击下载

    45.Hui Zhao, Chengguo Weng and Yan Zeng, Time-consistent Investment-reinsurance Strategies towards Joint Interests of the Insurer and the Reinsurer under CEV Models, SCIENCE CHINA Mathematics, 2017, 72(1): 6-20.

  • 46. Xing-Tang Dong * and Ze-Hua Zhou, Ranks of commutators and generalized semicommutators of quasihomogeneous Toeplitz operators, Monatsh. Math. 183 (2017), 103-141. (SCI)

  • 47.H Chang, W Huang, C Wu, S Huang, C Guan, S Sekar, K Bhakoo and Y Duan*, A new variational method for bias correction and its applications to rodent brain extraction, IEEE Transactions on Medical Imaging, 36(2)(2017), 721-733.

  • 点击下载

    48.Yoon, G., Zheng, Y., Zhang, Z., Zhang, H., Gao, T., Joyce, B., Zhang, W., Guan, W., Baccarelli, A., Jiang, W., Schwartz, J., Vokonas, P., Hou, L. and Liu, L.(2017). Ultra-high dimensional variable selection with application to normative aging study: DNA methylation and metabolic syndrome. BMC Bioinformatics, 18:156.

  • 点击下载

    49.Fang, S., Zhang, H., Sun, L. and Wang, D. (2017). Analysis of panel count data with time-dependent covariates and informative observation process. Acta Mathematicae Applicatae Sinica(English Series), 33, 147-156.

  • 点击下载

    50.Zhang, H., Sun, L., Zhou, Y. and Huang, J. (2017). Oracle inequalities and selection consistency for weighted lasso in high-dimensional additive hazards model. Statistica Sinica, 27, 1903-1920.

  • 51.Zhang, H., Zheng, Y., Yoon, G., Zhang, Z., Gao, T., Joyce, B., Zhang, W., Schwartz, J., Vokonas, P., Colicino, E., Baccarelli, A., Hou, L. and Liu, L. (2017). Regularized estimation in sparse highdimensional multivariate regression, with application to a DNA methylation study. Statistical Applications in Genetics and Molecular Biology, 16, 159 - 171.

  • 52.Wang, X, Wang, D. and Zhang, H. (2017). Poisson autoregressive process modeling via the penalized conditional maximum likelihood procedure. Statistical Papers. In press.

  • 点击下载

    53.Zhou, J., Zhang, H., Sun, L. and Sun, J. (2017). Joint analysis of panel count data with informative observation process and a dependent terminal event. Lifetime Data Analysis, In press.

  • 点击下载

    54.Zhang, H., Wang, D. and Sun, L. (2017). Regularized estimation in GINAR(p) process. Journal of the Korean Statistical Society, In press.

  • 55.Baofang Song, Dwight Barkley, Björn Hof and Marc Avila, Speed and structure of turbulent fronts in pipe flow, Journal of Fluid Mechanics, 813, 2017/2, 1045-1059.

  • 点击下载

    56.Xin Chen, et al; SeqTU, A Web Server for Identification of Bacterial Transcription Units, Sci Rep 7:43925, 2017.

  • 点击下载

    57.S Yang, X Yan and G Zhao, Locally conformal symplectic blow-ups, Differential Geom, Appl. 50 (2017) 11-19.

  • 58.X Chen, A Eshmatov, F Eshmatov and S Yang, The derived non-commutative Poisson bracket on Koszul Calabi-Yau algebras (with X. Chen, A. Eshmatov, F. Eshmatov), J. Noncommut. Geom. 11 (2017) 111-160.

  • 59. K. Ye and S. Hu, Inverse eigenvalue problems for tensors, Communications in Mathematical Sciences, 2017, in press.

  • 60.Meng T., Wolter, K., Wu, H. and Wang, Q., A Secure and Cost-efficient Offloading Policy for Mobile Cloud Computing against Timing Attacks, Pervasive and Mobile Computing, under review, 2017.


电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有